# SDR ASOA201805255142

- Difficulty date: May 25, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 36,242 hours, 27,419 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Coaming
- Part number: CN6242060205
- Condition: Cracked
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRANS COWL COAMING HAD A CRACK IN THE RADIUS.   REPAIRED THE COAMING IAW REO 670-54-21-1207,  REV A.
